Authors: | Berenhaut, Kenneth John, Dfoley Stević, Stevo |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | The global attractivity of the rational difference equation yn = A + (yn-k/ yn-m)p | Journal: | Proceedings of the American Mathematical Society | Volume: | 136 | Issue: | 1 | First page: | 103 | Last page: | 110 | Issue Date: | 1-Jan-2008 | Rank: | M22 | ISSN: | 0002-9939 | DOI: | 10.1090/S0002-9939-07-08860-0 | Abstract: | This paper studies the behavior of positive solutions of the recursive equation yn = A + (yn-k /yn-m) p, n= 0, 1, 2, . . ., with y-s, y-s+1, . . .,y-1 ε (0,∞) and k,m ε {1, 2, 3, 4, . . .}, where s = max{k,m}. We prove that if gcd(k,m) = 1, and p ≤ min{1, (A + 1)/2}, then yn tends to A + 1. This complements several results in the recent literature, including the main result in K. S. Berenhaut, J. D. Foley and S. Stević, The global attractivity of the rational difference equation yn = 1+ yn-k/ y n-m, Proc. Amer. Math. Soc., 135 (2007) 1133-1140. |
Publisher: | American Mathematical Society |
Show full item record
SCOPUSTM
Citations
16
checked on Apr 3, 2025
Page view(s)
15
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.